# SDR CALA2025103010754

- Difficulty date: October 28, 2025
- Submitted: October 31, 2025
- Operation: Air carrier
- Aircraft: N852UA
- Make and model: Airbus A319-131
- Aircraft serial: 1671
- Aircraft time: 72,287 hours, 32,548 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Cover
- Condition: Unsecure
- Location: Zone 800
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DOOR L EMER EXIT ECAM IN FLIGHT ECAM WAS FOR LEFT WING EMERGENCY EXIT DOOR HATCH.  LEFT OVER WING EMERGENCY DOOR FLAP COVER THAT COVERS EMERGENCY RELEASE HANDLE CAME OFF CAUSING DOOR WARNING AND SLIDE ARMED LIGHT AT HATCH IN CABIN TO COME ON.  RESECURED FLAP COVER, DOOR WARNING ON ECAM EXTINGUISHED AND SLIDE ARMED LIGHT EXTINGUISHED.
